Skip to main content

Dr Roger Tribe

   

Roger Tribe

Associate Professor (Reader)
 
 

Office: C2.03
Phone: +44 (0)24 7652 2678
Email: R dot P dot Tribe at warwick dot ac dot uk


Teaching Responsibilities 2017/18:

Term 2: MA124 Maths by Computer

Term 3: MA112 Experimantal Maths

Research Interests:
Probability, in particular interacting particle systems and stochastic partial differential equations


Selected recent publications:

Jacka S and Tribe R, Comparison for measure valued processes with interactions. Annals of Probability, 31, (2003), 1679 - 1712

Mueller C and Tribe R, A singular parabolic Anderson problem. Elecectronic Journal of Probability, 9, (2004), 98 - 144

Mueller C and Dalang R, Tribe R , A Feynman-Kac-type formula for the deterministic and stochastic wave equations and other PDEs. Transactions of the American Mathematical Society, (Accepted 2005)

Romito M and Blomker D and Tribe R, A probabilistic representation for the solutions to some non-linear PDEs using pruned branching trees. Annales de L Institut Henri Poincaré, 43 (2007) 175-192

Mueller, Carl and Tribe, Roger. (2011) A phase diagram for a stochastic reaction diffusion system. Probability Theory and Related Fields, Vol.149 (No.3-4). pp. 561-637.

Tribe, Roger and Woodward, Nicholas. (2011) Stochastic order methods applied to stochastic travelling waves. Electronic Journal of Probability, Volume 16 . pp. 436-469.

Tribe, Roger and Zaboronski, Oleg V.. (2011) Pfaffian formulae for one dimensional coalescing and annihilating systems. Electronic Journal of Probability, Vol.16 (No.76). pp. 2080-2103.

Colm Connaughton, R. Rajesh, Roger Tribe, Oleg Zaboronski (2013) Non-equilibrium Phase Diagram for a Model with Coalescence, Evaporation and Deposition. Journal of Statistical Physics, Volume 152, Issue 6, pp 1115-1144.